RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1995, Volume 208, Pages 266–277 (Mi tm1203)  

This article is cited in 1 scientific paper (total in 1 paper)

The existence of good divisors of Fano varieties of coindex 3

Yu. G. Prokhorov


Full text: PDF file (1151 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1995, 208, 234–243

Bibliographic databases:
UDC: 512.7
Received in October 1993

Citation: Yu. G. Prokhorov, “The existence of good divisors of Fano varieties of coindex 3”, Number theory, algebra and algebraic geometry, Collection of articles. To seventieth birthday of Academician I. R. Shafarevich, Trudy Mat. Inst. Steklov., 208, Nauka, Fizmatlit, Moscow, 1995, 266–277; Proc. Steklov Inst. Math., 208 (1995), 234–243

Citation in format AMSBIB
\Bibitem{Pro95}
\by Yu.~G.~Prokhorov
\paper The existence of good divisors of Fano varieties of coindex~3
\inbook Number theory, algebra and algebraic geometry
\bookinfo Collection of articles. To seventieth birthday of Academician I. R. Shafarevich
\serial Trudy Mat. Inst. Steklov.
\yr 1995
\vol 208
\pages 266--277
\publ Nauka, Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1730269}
\zmath{https://zbmath.org/?q=an:0873.14037}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1995
\vol 208
\pages 234--243


Linking options:
  • http://mi.mathnet.ru/eng/tm1203
  • http://mi.mathnet.ru/eng/tm/v208/p266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Prokhorov, “The existence of a smooth divisor on Fano 4-folds of index 2”, Russian Acad. Sci. Sb. Math., 83:1 (1995), 119–131  mathnet  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:101
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019